# SDR SWIA202157328

- Difficulty date: January 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM IS GOUGED JUST FORWARD OF 621 BULKHEAD FROM CARGO DOOR ASSIST CABLE.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED CARGO DOOR BEAM IAW CRJ 200 SRM 51-42-06 AND 51-42-21
